Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

V. V. Chari, L. Christiano and P. Kehoe, “Optimality of the Friedman Rule in Economies with Distorting Taxes,” Journal of Monetary Economics, Vol. 37, No. 2-3, 1996, pp. 203-223. doi:10.1016/S0304-3932(96)90034-3

has been cited by the following article: